# SDR 2002UALA01128

- Difficulty date: July 6, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STATION 294 FLOORBEAM UPPER CAP HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  SPLICE CAP REPAIR.
